U.S. doctors online nowAsk doctors free
A 16-year-old female asked:

Im pregnant and have chlamydia my doctor gave me antibiotics and gel , but ive been having clumpy discarge during taking it . is this normal?

1 doctor answer1 doctor weighed in
Dr. Shari Schabowski
Specializes in Emergency Medicine
Possible Yeast : If you are taking antibiotics while pregnant you are at risk for developing a yeast infection which would presents like you desribed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.